# SDR ASAA2015052411814

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 4,572 hours, 1,512 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123010BA
- Part serial: 14102000
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 4,570 hours, 1,511 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN RATE OF CLIMB INDICATOR FLUCTUATES +- 300 FPM IN FLIGHT AT VARIOUS CRUISE ALTITUDES.  COCKPIT "AIRFLOW" NOISE FLUCTUATES AT SAME TIME.  ACFT GROUNDED. PERFORMED FIM 21-31, TASK 801, DCPC BITE ON BOTH CONTROLLERS.  NR 1 AND NR 2 DCPC TEST OK WITH NO EXISTING FAULTS.  NR 1 DCPC LOGGED OFV LRU FAIL ON PREVIOUS FLIGHT.   FAIL WAS CODE 011.  PERFORMED FIM 21-31, TASK 802.  REPLACED OUTFLOW VALVE, TESTS CHECKED OK, REF  MM 21-31-03.
